# SDR 20000810SH013

- Difficulty date: June 25, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- Engine: Garrtt TPE33112UA
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 310166821
- Condition: Cracked
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: C

## Discrepancy

HRO - FLT 1310 - DURING TAKEOFF, ENGINE FIRE WARNING LIGHT CAME ON AT APPROXIMATELY 60 KNOTS.  THE CREW ABORTED THE TAKEOFF AND THE FIRE WARNING LIGHT WENT OUT WHEN POWER WAS REDUCED.  THE AIRCRAFT RETURNED TO THE GATE.  A FIVE INCH CRACK WAS FOUND IN THE COMBUSTION PLENUM CHAMBER ABOVE THE P3 TAPPING PORT ALLOWING P3 AIR TO ACTIVATE THE FIRE WARNING SENSORS.  COMBUSTION CASE FAILED.  ENGINE WAS REMOVED AND REPLACED.  TEAR DOWN REPORTS WILL FOLLOW AS THEY ARE AVAILABLE.  (X)
